# SDR IXXA08SMN204S

- Difficulty date: October 25, 2008
- Submitted: December 22, 2008
- Operation: Air carrier
- Aircraft: N71CX
- Make and model: Doug DC-8-62F
- Aircraft serial: 45961
- Aircraft time: 72,846 hours, 18,649 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Corroded
- Location: Te Flap
- Part time: 72,846 hours, 18,649 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND LEFT INBOARD FLAP LEADING EDGE CORRODED AT STATION XW 2.000-91.000.  REMOVED CORROSION.  FOUND OUT OF LIMITS.  REMOVED FASTENERS AS NEEDED TO PERFORM REPAIR.  REMOVED DAMAGED AREA.  PERFORMED NDT INSPECTION.  NO CRACK AND NO CORROSION FOUND.  FABRICATED NEW SKIN, AND FILLER.  CLEANED, TREATED, PRIMED AREA, AND REPAIR PART.   INSTALLED NEW FASTENERS AND REPAIR PARTS IAW FAA FORM 8110-3 NUMBER 08543 DATED 11/18/08, SEMAN DRAWING ED-4878 DATED 11/11/08, DC8 SRM 51-1-8 PAGES 17-18, DC8 SRM 57-2-0 PAGE 16, DC8 SRM 51-1-21, SRM 51-3-0, DC8 NDT SPM PART 06-10-01-001, DC8 SRM 51-1-8B, DC8 SRM 51-1-11, AND SRM 51-3-1.
